# SDR SWAA031100

- Difficulty date: May 16, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 52,644 hours, 50,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH LT/RT OVERWING EMERGENCY EXIT LIGHT LENSES MISSING.  INSTALLED LENSES PER MM.
